# SDR ASAA2022122141236

- Difficulty date: December 21, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,888 hours, 8,464 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 4735975
- Condition: Faulty
- Location: Aft Cargo Compt
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE TEST IN "NORMAL" WILL NOT TEST AND SHOWS "DETECTOR FAULT" "DET SELECT B." APPEARS INOP SYSTEM TESTS NOORMAL IN "DET SELECT A" POSITION. GROUNDED - YES. REMOVED & REPLACED AFT CARGO SMOKE DETECTOR (M2245). OPS CHECK GOOD REF B737-900 AMM 26-16-01.
